MathSciNet Relay Station
MathSciNet bibliographic data
MR624553 (83c:05075) 05C35 (05C15 05C55 10A21 10G15)
Evans, R. J.; Pulham, J. R.; Sheehan, J. On the number of complete subgraphs contained in certain graphs. J. Combin. Theory Ser. B 30 (1981), no. 3, 364–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement